# SDR CA111219011

- Difficulty date: December 17, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-76N
- Aircraft time: 37,149 hours
- Engine: Ge CFM567B24
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod End
- Part number: BACB10A223L
- Condition: Sheared
- Location: L1 Guide Arm
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON ARRIVAL UPON OPENING THE L1 DOOR THE UPPER HINGE ROD END SHEARED.  L1 DOOR GUIDE ARM ROD END WAS REPLACED AND THE GUIDE ARM ADJUSTMENT CARRIED OUT IAW AMM 52-11-21.
